# SDR AALA202011219011

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 30,493 hours, 11,455 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE MESSAGE INFLIGHT INDICATED 2 TIMES AND WENT AWAY AFTER A FEW SECONDS.  NO INDICATION OF SMOKE FOUND.  FLIGHT ATTENDANT PANEL ALSO CLEARED OF MID LAVATORY REPORT.  UNABLE TO DUPLICATE THE MALFUNCTION.  ACCOMPLISHED OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION SYSTEM, IAW AMM 26-17-00.  ALL TESTS NORMAL.
